# SDR 9722859935

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON KEEL FITTING IN LEFT WHEEL WELL AT INBOARD AFT LOWER KEEL BEAM.  REPLACED FITTING (P/N 3915134-511) PER SRM 51-30-5.
